# SDR DALA2022081705578

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 79,967 hours, 20,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 EXIT SIGN AT 2L FELL OFF. CORRECTIVE ACTION: REATTACHED EMERGENCY SIGN AS NEEDED. (9028720)
